# SDR ABXA080157

- Difficulty date: June 12, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 56,995 hours, 46,885 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STA SWF, CPM GEAR RETRACTION, AFTER TAKEOFF, LEFT "GEAR UNSAFE" LIGHT REMAINED ILLUMINATED.  CYCLED GEAR AND NOTED THAT LEFT HEAR DOWN "GREEN LIGHT" ILLUMINATED WITHOUT DELAY.  "NO CYCLE TIME" UPON RETRACTION ALL INDICATIONS WERE NORMAL.  DEFERRED CLEARED DI 60662.  RESHIMMED LT UPLATCH SWITCH IAW DC9 MM 32-60-01-2.  PERFORMED LANDING GEAR SWING POSITION AND WARNING CHECK IAW DC9 MM 32-60-00-2. OPS CHECK GOOD.  (A)
